Now

Discussion in 'Help Me! I Need to Talk to Someone.' started by Theone, Aug 23, 2010.

Thread Status:
Not open for further replies.
  1. Theone

    Theone Well-Known Member

    How can I end it now? I just carnt be fucked anymore, all I seem to think about is killing myself... That has to be proof that I should have to do it now... I hate it.... I've also been feeling dizzy for 4 days now that I feel I'm about to faint if I stand up for more than 10mins... I don't think it can be withdraw from my tablets it's been Far to long for that... Please how do I end it and make it look like an accident ???
     
  2. Scum

    Scum Well-Known Member

    I'm sorry things are so tough. Do you know why you are feeling dizzy? Have you seen a doctor about it?

    Try to remember that thoughts are just that, thoughts, and they hold no weight unless you give them weight. Its increidbly hard when your thoughts are surrounding suicide, but they are not an indication you should kill yourself. Do you have any professional help for how you feel?
     
  3. TheFlyingCactus

    TheFlyingCactus New Member

    Take deep breaths. Think about what you are thinking. These are decisions that should not be made at all, let alone with haste. Just sit down for a while, away from anything that you could potentially harm yourself with, and pick something to do that is not destructive to calm yourself down a bit. This feeling will end.
     
  4. absolution

    absolution Forum Buddy

    I know that it sucks to think about suicide all the time but you show strength right there by only THINKING about it and not acting on it. You are showing strength by reaching out for support. If you need someone to talk to one on one feel free to pm me. :)
     
  5. total eclipse

    total eclipse SF Friend Staff Alumni

    dizzy you need to talk to doctor okay go to hospital and get doctor check you out hope you feel better soon tell them abt going off meds okay.
     
  6. cashing_out

    cashing_out Well-Known Member

    Yes, your symptoms can still be the result of not taking your medz. Please go see your doctor. Please?
     
Thread Status:
Not open for further replies.